Previous |  Up |  Next

Article

Title: The uniform classification of boundedly compact locally convex spaces (English)
Author: Heinrich, S.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 36
Issue: 1
Year: 1986
Pages: 68-71
.
Category: math
.
MSC: 46A05
MSC: 46A20
MSC: 46B10
idZBL: Zbl 0616.46004
idMR: MR822868
.
Date available: 2008-06-09T15:08:45Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102067
.
Reference: [1] I. Aharoni J. Lindenstrauss: Uniform equivalence between Banach spaces.Bull. Amer. Math. Soc. 84 (1978), 281-283. MR 0482074, 10.1090/S0002-9904-1978-14475-9
Reference: [2] N. Aronszajn: Differentiability of Lipschitzian mappings between Banach spaces.Studia Math. 58 (1976), 147-190. Zbl 0342.46034, MR 0425608
Reference: [3] J. P. R. Christensen: Measure theoretic zero sets in infinite dimensional spaces and applications to differentiability of Lipschitz mappings.II Coll. Anal. Fonct., Bordeaux, 1973, 29-39. Zbl 0302.43001, MR 0361770
Reference: [4] W. J. Davis T. Figiel W. B. Johnson A. Pelczyński: Factoring weakly compact operators.J. Funct. Analysis 17 (1974), 311-327. MR 0355536, 10.1016/0022-1236(74)90044-5
Reference: [5] R. E. Edwards: Functional analysis.Holt, Rinehart and Winston, New York 1965. Zbl 0182.16101, MR 0221256
Reference: [6] P. Enflo: Uniform structures and square roots in topological groups.II, Israel J. Math. 8 (1970), 253-272. Zbl 0214.28501, MR 0263969, 10.1007/BF02771561
Reference: [7] S. Heinrich P. Mankiewicz: Applications of ultrapowers to the uniform and Lipschitz classification of Banach spaces.Studia Math. 73 (1982), 49-75. MR 0675426
Reference: [8] P. Mankiewicz: On the differentiability of Lipschitz mappings in Fréchet spaces.Studia Math. 45 (1973), 15-29. Zbl 0219.46006, MR 0331055
Reference: [9] P. Mankiewicz: On topological, Lipschitz, and uniform classification of $LF$-spaces.Studia Math. 52 (1974), 109-142. Zbl 0328.46005, MR 0402448
Reference: [10] P. Mankiewicz J. Vilímovský: A remark on uniform classification of boundedly compact linear topological spaces.Rocky Mountain J. Math. 10 (1980), 59-64. MR 0573861, 10.1216/RMJ-1980-10-1-59
.

Files

Files Size Format View
CzechMathJ_36-1986-1_10.pdf 611.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo